# SDR AALA202508018694

- Difficulty date: May 5, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347043620600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER SPLICE I/B SIDE ON LOWER SILL AT LEVEL FRAME 66LH SIDE, MEASURES OF CORROSION ARE L: 0.300 INCH W:0.239 INCH D: 0.001 INCH. MAINTENANCE REPLACED LOWER SPLICE I/B SIDE ON LOWER SILL AT LEVEL FRAME 66LH AND STRG 23L SIDE IAW A319 SRM 51-72-11-911-001, A319 SRM 51-42-11-801 AND DWG-E53474250.
